EXACTECH, INC. TRULIANT TIB IMP PS INSERT SZ 2 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-022-35-2009 |
| Medical Device Problem Code |
Naturally Worn (2988)
| Health Effect - Clinical Codes |
Discomfort (2330); Ambulation or Postural Difficulties (2544); Balance Problems (4401); Implant Pain (4561); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
11/17/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported via legal documentation that approximately 33 months after a right total knee replacement procedure, the patient underwent a revision procedure to address prosthesis wear, pain, discomfort, swelling, clicking, grinding, gait impairment, poor balance, soft tissue damage, bone loss, and bone damage.No further issues or complications were reported.No additional information is available.
Additional Manufacturer Narrative
D10: (b)(6) 200-02-29 - three peg patella 29mm.(b)(6) 204-70-00 - tibial stem ext.Screw.(b)(6) 02-022-45-2020 - truliant tib fit tray cem sz 2f / 2t.(b)(6) 02-012-60-1425 - tru stem ext 14mm x 25mm.(b)(6) 02-020-11-0320 - truliant ps cem fem ps cem right sz 2.The product associated with the reported event is within the scope of recall z-0023-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device was not returned for evaluation and no medical or other records containing treatment information or patient information have been received; therefore, the reported event cannot be confirmed, nor can the circumstances or potential causes or contributors to the alleged event be evaluated.Should additional, material information become available that permits more analysis or conclusions, a supplemental report will be filed accordingly.